RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Belykh, Vladimir Nikitich

Statistics Math-Net.Ru
Total publications: 13
Scientific articles: 12
Presentations: 1

Number of views:
This page:1203
Abstract pages:3129
Full texts:887
References:394
E-mail:

http://www.mathnet.ru/eng/person8291
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/259122

Publications in Math-Net.Ru
2019
1. V. N. Belykh, “The problem of constructing unsaturated quadrature formulae on an interval”, Mat. Sb., 210:1 (2019),  27–62  mathnet  elib; Sb. Math., 210:1 (2019), 24–58  isi  scopus
2018
2. V. N. Belykh, “The absolute $\varepsilon$-entropy of a compact set of infinitely differentiable aperiodic functions”, Sibirsk. Mat. Zh., 59:6 (2018),  1197–1213  mathnet  elib; Siberian Math. J., 59:6 (2018), 947–959  isi  scopus
2017
3. V. N. Belykh, “Peculiarities of the numerical realization of unsaturated quadrature formulas on a finite interval”, Sibirsk. Mat. Zh., 58:5 (2017),  1004–1014  mathnet  elib; Siberian Math. J., 58:5 (2017), 778–785  isi  scopus
4. V. N. Belykh, “Well-posedness of a nonstationary axisymmetric hydrodynamic problem with free surface”, Sibirsk. Mat. Zh., 58:4 (2017),  728–744  mathnet  elib; Siberian Math. J., 58:4 (2017), 564–577  isi  elib  scopus
2013
5. V. N. Belykh, “Particular features of implementation of an unsaturated numerical method for the exterior axisymmetric Neumann problem”, Sibirsk. Mat. Zh., 54:6 (2013),  1237–1249  mathnet  mathscinet; Siberian Math. J., 54:6 (2013), 984–993  isi  scopus
2012
6. V. N. Belykh, “Algorithms for computing complete elliptic integrals and some related functions”, Sib. Zh. Ind. Mat., 15:2 (2012),  21–32  mathnet  mathscinet; J. Appl. Industr. Math., 6:4 (2012), 410–420
7. V. N. Belykh, “The problem of numerical realization of integral operators of axisymmetric boundary value problems (algorithms without saturation)”, Ufimsk. Mat. Zh., 4:4 (2012),  22–37  mathnet  mathscinet
2011
8. V. N. Belykh, “An unsaturated numerical method for the exterior axisymmetric Neumann problem for Laplace's equation”, Sibirsk. Mat. Zh., 52:6 (2011),  1234–1252  mathnet  mathscinet; Siberian Math. J., 52:6 (2011), 980–994  isi  scopus
9. V. N. Belykh, “On the absolute $\varepsilon$-entropy of some compact set of infinitely differentiable periodic functions”, Sibirsk. Mat. Zh., 52:3 (2011),  485–501  mathnet  mathscinet; Siberian Math. J., 52:3 (2011), 381–393  isi  scopus
2005
10. V. N. Belykh, “On the best approximation properties of $C^\infty$-smooth functions on an interval of the real axis (to the phenomenon of unsaturated numerical methods)”, Sibirsk. Mat. Zh., 46:3 (2005),  483–499  mathnet  mathscinet  zmath  elib; Siberian Math. J., 46:3 (2005), 373–385  isi
2002
11. V. N. Belykh, “Superconvergent unsaturated algorithms for the numerical solution of the Laplace equation”, Sib. Zh. Ind. Mat., 5:2 (2002),  36–52  mathnet  mathscinet  zmath
1987
12. V. N. Belykh, “Algorithms without saturation in axially symmetric boundary value problems”, Dokl. Akad. Nauk SSSR, 295:5 (1987),  1037–1041  mathnet  mathscinet  zmath; Dokl. Math., 36:1 (1988), 146–150

2015
13. V. N. Belykh, K. V. Brushlinskii, V. L. Vaskevich, S. P. Kiselev, A. N. Kraiko, A. G. Kulikovskii, V. I. Mali, V. V. Pukhnachov, E. I. Romensky, V. S. Ryaben'kii, “Sergei Konstantinovich Godunov has turned 85 years old”, Uspekhi Mat. Nauk, 70:3(423) (2015),  183–207  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 70:3 (2015), 561–590  isi  scopus

Presentations in Math-Net.Ru
1. Об эволюции капли идеальной несжимаемой жидкости со свободной поверхностью
V. N. Belykh
VII Internet video conference "Day of Mathematics and Mechanics" devoted to the 105th anniversary of M.V. Keldysh
September 18, 2017 10:20

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020